# SDR SWAA2019010928316

- Difficulty date: December 12, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 46,494 hours, 31,234 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A100031
- Part serial: 000970
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER CORRODED BETWEEN BS 265 TO APPROXIMATELY BS 245.  R&R STABILIZER PER AMM.
